MAUDE Adverse Event Report: K2M, INC. SET SCREW; ATR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. SET SCREW; ATR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 2901-10001-SG
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent revision surgery approximately two months after implantation to address four migrated everest set screws; one at l2, one at l5, two at s1.This report captures the third of four everest set screws.
 
Additional Manufacturer Narrative
Corrected data.
 
Event or Problem Description
A patient underwent revision surgery approximately two months after implantation to address five migrated everest set screws.This report captures the third of five everest set screws.

Brand Name
SET SCREW; ATR
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18193872
Report Number3004774118-2023-00156
Device Sequence Number20781159
Product Code NKB
UDI-Device Identifier10888857037946
UDI-Public10888857037946
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-10001-SG
Device Lot NumberVNTG-5244911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight151 KG